Shengyuan ZHANG


Zero-Difference Balanced Function Derived from Fermat Quotients and Its Applications
Zhifan YE Pinhui KE Shengyuan ZHANG Zuling CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/11/01
Vol. E98-A  No. 11  pp. 2336-2340
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
zero-difference balanced functionFermat quotientscyclotomyfrequency hopping sequencesperfect difference system
 Summary | Full Text:PDF

Some Notes on Pseudorandom Binary Sequences Derived from Fermat-Euler Quotients
Zhifan YE Pinhui KE Shengyuan ZHANG Zuling CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/10/01
Vol. E98-A  No. 10  pp. 2199-2202
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
binary sequencelinear complexityFermat quotientsEuler quotientsbalance
 Summary | Full Text:PDF